# SDR SWIA202161323

- Difficulty date: July 31, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING FLIGHT SPOILER OTBD ACTUATOR HAS CORRODED ATTACHING HARDWARE    (C-CHECK RO 9-30-21)    REPLACED ONE NUT AND COTTER KEY ON THE LH WING FLIGHT SPOILER OTBD ACTUATOR PER THE CRJ 200 AMM 27-64-05-400-801 STEP 1 THRU 3.8(C).  / OPERATIONAL TEST GOOD. NO DEFECTS NOTED.
